# SDR VNAA9704008

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 311835602
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL WHEN SETTING POWER, THE LEFT TORQUE INDICATION DROPPED TO ZERO.  ABORTED TAKEOFF WITHOUT INCIDENT.  MAINTENANCE DETERMIND THAT THIS WAS A TORQUE INDICATION PROBLEM ONLY AND REMOVED AND REPLACED THE LEFT TORQUE SIGNAL CONDITIONER UNIT, OPERATIONAL CHECK GOOD.
